# SDR HYIA20151223003

- Difficulty date: December 19, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: C4020072
- Aircraft time: 29,403 hours, 32,003 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED BOTH ALTERNATORS KEPT GOING OUT INFLIGHT.  INSPECTED ALTERNATORS IAW MM CH 24.  RAN ENGS & ALTERNATORS, ALL OPERATIONS CHECKED GOOD.
